Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 82, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Apr 5, 2012, 12:56 AM CDT for Bradley County, Arkansas. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2012, 12:56 AM CDT (05:56 UTC)
- Expired
- Apr 5, 2012, 1:18 AM CDT
- In force
- 22 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
County Bradley County, AR
The radar
The Little Rock radar (KLZK), 178 km from the middle of the area, began a volume at 05:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 5.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 439 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1639 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
105
WUUS54 KLZK 050556
SVRLZK
ARC011-050630-
/O.NEW.KLZK.SV.W.0082.120405T0556Z-120405T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1256 AM CDT THU APR 5 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BRADLEY COUNTY IN SOUTHEAST ARKANSAS...
* UNTIL 130 AM CDT
* AT 1253 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 7 MILES NORTHEAST OF STRONG...OR 15 MILES WEST OF
WEST CROSSETT...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
BLANCHTON... PRAIRIE ISLAND LNDG...
PIROQUE LAKE... BUCK LAKE... BROAD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3320 9219 3321 9223 3325 9224 3328 9230
3335 9196 3334 9198 3331 9197 3323 9208
3321 9208 3320 9213 3317 9212 3315 9215
TIME...MOT...LOC 0557Z 257DEG 32KT 3319 9223
$$
562 follow-up statements
149
WWUS54 KLZK 050606
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
106 AM CDT THU APR 5 2012
ARC011-050630-
/O.CON.KLZK.SV.W.0082.000000T0000Z-120405T0630Z/
BRADLEY AR-
106 AM CDT THU APR 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
BRADLEY COUNTY UNTIL 130 AM CDT...
AT 102 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF BLANCHTON...OR 10
MILES NORTHWEST OF WEST CROSSETT...MOVING EAST AT 35 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
BLANCHTON... PRAIRIE ISLAND LNDG...
PIROQUE LAKE... BUCK LAKE... BROAD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3320 9219 3321 9223 3325 9224 3328 9230
3335 9196 3334 9198 3331 9197 3323 9208
3321 9208 3320 9213 3317 9212 3315 9215
TIME...MOT...LOC 0606Z 257DEG 32KT 3321 9214
$$
56575
WWUS54 KLZK 050618
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
118 AM CDT THU APR 5 2012
ARC011-050629-
/O.CAN.KLZK.SV.W.0082.000000T0000Z-120405T0630Z/
BRADLEY AR-
118 AM CDT THU APR 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BRADLEY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3320 9219 3321 9223 3325 9224 3328 9230
3335 9196 3334 9198 3331 9197 3323 9208
3321 9208 3320 9213 3317 9212 3315 9215
TIME...MOT...LOC 0619Z 257DEG 32KT 3323 9200
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 6:55 PM CDT, 6 hours 1 minute earlier.
Area forecast discussion, Apr 4, 6:55 PM CDT, 6 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 655 PM CDT WED APR 4 2012 .AVIATION...05/00Z TAF CYCLE MAIN FCST CONCERN DURG THE PD WL BE THE UPR LOW OVR CNTRL OK THAT WL MOVE EWD AND PASS ACRS AR LATER TNGT AND ON THU. CIGS ASSOCD WITH THE UPR LOW ARE EXPECTED TO RMN AT VFR LVLS...WITH A FEW SHRA POSSIBLE VCNTY OF THE LOW CENTER. LOW CONFIDENCE WITH PRECIP CHCS... SO WENT WITH VCSH AT MOST SITES LATER TNGT. LINGER PRECIP CHCS POSSIBLE THU MRNG OVR ERN AR. W/SWLY SFC WINDS WL SHIFT TO THE NW LATE THU MRNG/THU AFTN WITH SPEEDS OF 5 TO 10 MPH COMMON. /44/ && .PREV DISCUSSION... /ISSUED 242 PM CDT WED APR 4 2012/ SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT FRONTAL BOUNDARY OVER WESTERN ARKANSAS WILL MOVE EAST TONIGHT...AS AN UPPER LEVEL LOW PRESSURE SYSTEM PUSHES IN BEHIND IT. SCATTERED SHOWERS/ISOLATED THUNDERSTORMS WILL BE POSSIBLE TONIGHT AND THURSDAY AS THE SYSTEM PUSHES ACROSS. ANY LINGERING PRECIPITATION WILL COME TO AN END BY LATE THURSDAY AFTERNOON. NORTHWEST FLOW ALOFT WILL BRING HIGH PRESSURE ACROSS THE REGION FRIDAY AND FRIDAY NIGHT. WITH A MOSTLY CLEAR SKY...AND LIGHT EAST WINDS... TEMPERATURES HAVE A GOOD SHOT AT DIPPING DOWN INTO THE 40S IN MOST AREAS FRIDAY NIGHT/EARLY SATURDAY MORNING. THE HIGH PRESSURE WILL SHIFT EAST SATURDAY...WITH A GRADUAL WARMING TREND ENSUING. A COLD FRONT WILL MOVE INTO THE STATE LATE SATURDAY...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS BACK TO THE FORECAST. TEMPERATURES WILL END THE PERIOD MOSTLY WITHIN FIVE DEGREES OF SEASONAL AVERAGES. LONG TERM...SUNDAY THROUGH WEDNESDAY AN UPPER RIDGE WILL BE OVER THE CENTRAL PART OF THE U.S. TO BEGIN THE PERIOD WITH AN UPPER LOW MOVING THROUGH THE GREAT LAKES. AS THE LOW MOVES EAST ANOTHER RIDGE BUILDS OVER THE ROCKIES MONDAY...AND NORTHWEST FLOW ALOFT DEVELOPS OVER ARKANSAS. THIS RIDGE REMAINS IN PLACE TUESDAY AND BEGINS MOVING EAST WEDNESDAY. A COLD FRONT SHOULD BE EXITING SOUTH AND EAST ARKANSAS SUNDAY MORNING. WILL KEEP A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY SUNDAY MORNING. A SHORT WAVE WILL BRING ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS MONDAY. MUCH DRIER AIR SETTLES IN FOR TUESDAY AND WEDNESDAY. ABOVE NORMAL TEMPERATURES ARE EXPECTED MONDAY...THEN NEAR TO BELOW NORMAL FOR TUESDAY AND WEDNESDAY. && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Apr 4, 7:30 PM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 730 PM CDT WED APR 4 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-051000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 730 PM CDT WED APR 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT AN UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE MOVING EASTWARD ACROSS OKLAHOMA AND EVENTUALLY WORK INTO WESTERN ARKANSAS LATER TONIGHT. A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THIS FEATURE...BUT THE CHANCES OF ORGANIZED SEVERE WEATHER WILL BE LIMITED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SMALL CHANCES OF SHOWERS AND THUNDERSTORMS WILL LINGER OVER THE REGION EARLY ON THURSDAY AS THE AFOREMENTIONED UPPER LOW CONTINUES MOVING EASTWARD. RAIN CHANCES WILL DIMINISH THURSDAY AFTERNOON AS THE UPPER LOW MOVES EAST OF ARKANSAS. ANOTHER COLD FRONT WILL MOVE INTO THE STATE ON SATURDAY AND SUNDAY. SLIGHT CHANCES OF SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 64/44
In the hours before
Special weather statement, Apr 4, 10:15 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1015 PM CDT WED APR 4 2012
ARZ023-024-031-032-050345-
CLEBURNE AR-CONWAY AR-FAULKNER AR-VAN BUREN AR-
1015 PM CDT WED APR 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAN BUREN...NORTHERN
FAULKNER...EASTERN CONWAY AND SOUTHWESTERN CLEBURNE COUNTIES UNTIL
1045 PM CDT...
AT 1013 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 3 MILES WEST OF SHADY GROVE...OR 10 MILES
NORTHWEST OF CONWAY...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES IS POSSIBLE WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
WOOSTER... TWIN GROVES... SPRINGFIELD...
QUITMAN... MALLET TOWN... GUY...
GREENBRIER... FAIRBANKS... DAMASCUS...
BETHLEHEM... MT OLIVE... MARTINVILLE...
ENDERS... WOOLLY HOLLOW SP... WHITE OAK MTN...
SODA VALLEY... SHADY GROVE... REPUBLICAN...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3536 9211 3529 9212 3515 9255 3526 9267
3550 9220
TIME...MOT...LOC 0315Z 241DEG 29KT 3523 9252
62Local storm report, Apr 4, 10:32 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1032 PM CDT WED APR 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL GREENBRIER 35.23N 92.38W
04/04/2012 E0.88 INCH FAULKNER AR AMATEUR RADIO
&&
44Special weather statement, Apr 4, 10:38 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1038 PM CDT WED APR 4 2012
ARZ024-032-033-050410-
CLEBURNE AR-FAULKNER AR-WHITE AR-
1038 PM CDT WED APR 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHITE...NORTHEASTERN
FAULKNER AND SOUTHERN CLEBURNE COUNTIES UNTIL 1115 PM CDT...
AT 1034 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR WOOLLY HOLLOW SP...OR 16 MILES NORTHEAST
OF CONWAY...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
HEBER SPRINGS... ROSE BUD... QUITMAN...
PANGBURN... GUY... GREERS FERRY DAM...
WILBURN... SIDON... PEARSON...
LETONA... HOPEWELL... ENDERS...
BARNEY... WOOLLY HOLLOW SP... WHITE OAK MTN...
WEST PANGBURN... TUMBLING SHOALS... SOUTH SHORE PARK...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3518 9231 3533 9239 3537 9231 3536 9226
3540 9225 3558 9190 3538 9178
TIME...MOT...LOC 0338Z 243DEG 33KT 3531 9226
62Special weather statement, Apr 4, 10:44 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1044 PM CDT WED APR 4 2012
ARZ022-023-031-050415-
CONWAY AR-POPE AR-VAN BUREN AR-
1044 PM CDT WED APR 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN VAN BUREN...EASTERN POPE
AND NORTHERN CONWAY COUNTIES UNTIL 1115 PM CDT...
AT 1042 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 3 MILES WEST OF JERUSALEM...OR 17 MILES
NORTHEAST OF RUSSELLVILLE...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
WOOLUM... MT EVANS... JERUSALEM...
HECTOR... CLEVELAND... CLAUDE...
CHOCTAW... BROCK CREEK LAKE... BLICK...
SCOTLAND... RUPERT... ECONOMY...
CULPEPPER... CRABTREE... COGLESVILLE...
BEVERAGE TOWN... APPLETON... ALREAD...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3552 9242 3529 9289 3543 9301 3572 9266
3572 9263
TIME...MOT...LOC 0344Z 235DEG 29KT 3541 9286
62Special weather statement, Apr 4, 10:59 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1059 PM CDT WED APR 4 2012 ARZ005-013-014-023-050430- BAXTER AR-SEARCY AR-STONE AR-VAN BUREN AR- 1059 PM CDT WED APR 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN VAN BUREN...SOUTHWESTERN STONE...SOUTHEASTERN SEARCY AND EXTREME SOUTHERN BAXTER COUNTIES UNTIL 1130 PM CDT... AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES SOUTH OF ROCKY HILL...OR 11 MILES NORTHWEST OF CLINTON...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... WOOLUM... THOLA... ROCKY HILL... OLD LEXINGTON... ELBERTA... ELBA... TIMBO... OXLEY... NEWNATA... LESLIE... FOX... FLAG... DENNARD... BOTKINBURG... ARLBERG... ALCO... STYLES MTN... RUMLEY... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3599 9234 3581 9217 3564 9257 3573 9271 TIME...MOT...LOC 0359Z 233DEG 23KT 3572 9256 62
Special weather statement, Apr 4, 11:17 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1117 PM CDT WED APR 4 2012 ARZ016-024-025-033-050445- CLEBURNE AR-INDEPENDENCE AR-JACKSON AR-WHITE AR- 1117 PM CDT WED APR 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITE...WESTERN JACKSON...INDEPENDENCE AND SOUTHEASTERN CLEBURNE COUNTIES UNTIL 1145 PM CDT... AT 1116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WEST PANGBURN...OR 10 MILES SOUTHEAST OF HEBER SPRINGS...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... BATESVILLE... STEPROCK... SALADO... PLEASANT PLAINS... PANGBURN... OIL TROUGH... NEWARK... MOOREFIELD... MAGNESS... WILBURN... THIDA... SUNNYDALE... SULPHUR ROCK... SIDON... ROSIE... ROOSEVELT... PFEIFFER... MACKS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3584 9156 3560 9134 3530 9190 3544 9204 TIME...MOT...LOC 0417Z 233DEG 27KT 3542 9188 56
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 7:57 PM CDT | Special Weather Statement | LZK | Yell | 28 min |
| Apr 4, 8:07 PM CDT | Severe Thunderstorm Warning | LZK | Perry, Yell | 38 min |
| Apr 4, 8:41 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 49 min |
| Apr 4, 9:23 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry | 37 min |
| Apr 4, 9:38 PM CDT | Special Weather Statement | LZK | Yell | 47 min |
| Apr 4, 9:56 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry | 19 min |
| Apr 4, 10:00 PM CDT | Special Weather Statement | LZK | Pope | 30 min |
| Apr 4, 10:15 PM CDT | Special Weather Statement | LZK | Faulkner | 30 min |
| Apr 4, 10:38 PM CDT | Special Weather Statement | LZK | Cleburne | 32 min |
| Apr 4, 10:44 PM CDT | Special Weather Statement | LZK | Van Buren | 31 min |
| Apr 4, 10:59 PM CDT | Special Weather Statement | LZK | Searcy | 31 min |
| Apr 4, 11:17 PM CDT | Special Weather Statement | LZK | Independence | 28 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.